# SDR AALA201907129009

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 22,251 hours, 8,997 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE ALARM CAME ON FOR 4 MINUTES THEN WENT OFF. MAINTENANCE ACCOMPLISHED SELF TEST OF FORWARD LAVATORY SMOKE DETECTOR PER AMM 26-14-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
